# SDR SIMA20141020001

- Difficulty date: October 20, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 27,626 hours, 19,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR LEVEL EMER EXIT SIGN INOPERATIVE.  R & R EMER BATTERY & BATTERY CHARGER ASSEMBLY IAW AMM 33-51-17.  OPERATIONS CHECKED GOOD.
